# SDR IPXA2025102661012

- Difficulty date: October 2, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,817 hours, 21,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE FROM BS 1560 - 1580, S29R, HAS PROTRUDING DENT, FLL-018,  ACCOMPLISH REPAIR PER SRM 53-00-01-2R REPAIR 28 REV. 124 REQUIREMENTS.
